# SDR EISA95350

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 7100 · Powerplant System
- Part: Hoist Mount Pad
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE VERTICAL STAB RIGHT TRAILING EDGE PANEL AT NR 2 ENGINE HOIST MOUNT PAD HAS BULGING CORROSION.  OPENED AREA, REMOVED CORROSION, FABRICATED AND INSTALLED THREE SKIN PANELS AND ONE RAIN GUTTER IAW B727 SRM 54-30-2.  (M)
